Alert archive / Louisiana / Tornado Warnings in 2010
Tornado Warning 28, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Jul 25, 2010, 4:59 AM CDT for Plaquemines Parish, Louisiana. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2010, 4:59 AM CDT (09:59 UTC)
- Expired
- Jul 25, 2010, 5:20 AM CDT
- In force
- 21 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
County Plaquemines Parish, LA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 10.0 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4001 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 763 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
404
WFUS54 KLIX 250959
TORLIX
LAC075-251030-
/O.NEW.KLIX.TO.W.0028.100725T0959Z-100725T1030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
459 AM CDT SUN JUL 25 2010
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN PLAQUEMINES PARISH IN SOUTHEAST LOUISIANA...
* UNTIL 530 AM CDT
* AT 458 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MYRTLE
GROVE...OR 12 MILES SOUTH OF BELLE CHASSE...MOVING NORTHEAST AT 10
MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORKBENCH OR OTHER
PIECE OF STURDY FURNITURE. SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 2962 8997 2964 9000 2967 9001 2974 9006
2977 9006 2986 8990 2980 8987 2980 8984
2968 8975 2959 8997
TIME...MOT...LOC 0959Z 239DEG 10KT 2968 9002
$$1 follow-up statement
139
WWUS54 KLIX 251020
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
520 AM CDT SUN JUL 25 2010
LAC075-251030-
/O.CAN.KLIX.TO.W.0028.000000T0000Z-100725T1030Z/
PLAQUEMINES LA-
520 AM CDT SUN JUL 25 2010
...THE TORNADO WARNING FOR NORTHWESTERN PLAQUEMINES PARISH IS
CANCELLED...
LAT...LON 2962 8997 2964 9000 2967 9001 2974 9006
2977 9006 2986 8990 2980 8987 2980 8984
2968 8975 2959 8997
TIME...MOT...LOC 1020Z 239DEG 10KT 2971 8996
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Jul 24, 9:23 PM CDT, 7 hours 36 minutes earlier.
Area forecast discussion, Jul 24, 9:23 PM CDT, 7 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
923 PM CDT SAT JUL 24 2010
.UPDATE...
...SOUNDING DISCUSSION...
NO PROBLEMS WITH THE FLIGHT THIS EVENING. A VERY MOIST AND TROPICAL
SOUNDING WITH A PW OF 2.29 INCHES. WINDS ARE MODERATE AND EASTERLY
BELOW 650 MILLIBARS WITH A SOUTHERLY FLOW ALOFT AS THE REMNANTS OF
BONNIE APPROACH THE LOUISIANA COAST.
&&
.PREV DISCUSSION... /ISSUED 316 PM CDT SAT JUL 24 2010/
SHORT TERM...
BONNIE REMAINS THE MAIN FOCUS IN THE SHORT TERM AND ITS EFFECT ON
THE SENSIBLE WEATHER ACROSS SOUTHEAST LA AND SOUTHERN MS. BONNIE
CURRENTLY SOUTHEAST OF THE MOUTH OF THE MISSISSIPPI RIVER AND
CONTINUES TO MOVE TO THE NORTHWEST. SQUALLY CONDS HAVE BEEN
OBSERVED THROUGHOUT THIS AFTERNOON WITH CONVECTION FORCED BY THE
CYCLONE. ADDITIONAL SQUALLS/TSRA ARE EXPECTED OVERNIGHT
TONIGHT...AND WILL LEAVE WIND ADVISORY IN PLACE AS IT STANDS TO
ACCOUNT FOR SQUALLY CONDITIONS. WARM OVERNIGHT LOWS WITH
INCREASING DEWPOINTS. MINOR COASTAL FLOODING WITH 1-2 FT TIDAL
ANOMOLIES ANTICIPATED...AND THIS IS HANDLED WITH A COASTAL FLOOD
STATEMENT FOR THE HIGH TIDE CYCLE THROUGH OVERNIGHT TONIGHT. GIVEN
SUFFICIENT DEEP LAYER SHEAR AND INCREASING 0-1KM SHEAR WITH THE
APPROACHING SURFACE CYCLONE... ISOLD TORNADOES/WATERSPOUTS CANNOT
BE RULED OUT AND WILL CONTINUE MENTION IN HWO.
WITH PLENTY OF RESIDUAL LOW LEVEL MOISTURE TOMORROW...WILL
CONTINUE WITH HIGH POPS FOR AFTERNOON CONVECTION. PWS REMAIN IN
THE 2.2-2.4 INCH RANGE. ALSO...DEPENDING ON TEMPERATURES... WE MAY SEE
HEAT INDICES OVER 105 IN MANY LOCATIONS TOMORROW AFTERNOON.
MANNING
LONG TERM...
GFS AND ECMWF IN RATHER STRIKING AGREEMENT REGARDING THE LARGE
UPPER LEVEL RIDGE TO BUILD OVER THE SOUTHEAST CONUS THIS WEEK.
PRECIPITATION CHANCES WILL DROP OFF BEGINNING TUES...THROUGH THE
END OF THE WEEK. UPPER RIDGE WILL BRING ABOVE NORMAL TEMPS AND
PLENTY OF SUBSIDENCE...WITH POPS NEAR OR BELOW CLIMATOLOGY.
MANNING
AVIATION...
ISLD TO SCT SHRA CONTINUE AROUND ALL TAF SITES. WITH BONNIE
CIRCULATION PASSING CLOSE TO THE LAKE...NORTHEAST WINDS OFF LAKE
PONTCHARTRAIN WILL BE GUSTY FOR NEW AND MSY. OFF AND ON PRECIP WILL
AFFECT EACH SITE...BUT MORE CONVECTION NORTH AND EAST OF THE
CIRCULATION MAINLY ASD...NEW...GPT AND MCB. CEILINGS WILL BOUNCE
FROM 1500 TO 3500 FEET OVERNIGHT THROUGH 18Z. IN ADDITION...WINDS
FROM 7 TO 20 KNOTS WITH GUSTS FROM NORTHEAST TO SOUTHEAST THROUGH
THE PERIODS. ALL IN ALL...VFR TO MVFR CONDITION WILL BE PREVAILING
OUTSIDE OF STORMS THROUGH 18Z SUNDAY.
MARINE...
TROPICAL DEPRESSION BONNIE WILL CONTINUE TO APPROACH SOUTHEAST
LOUISIANA COASTAL TONIGHT. WITH THE DECAY OF TROPICAL DEPRESSION
BONNIE ON SUNDAY...RIDGE OF HIGH PRESSURE WILL REBUILD FROM
FLORIDA TO THE CENTRAL GULF COAST LATE SUNDAY THROUGH TUESDAY.
WINDS AND WAVES WILL DECREASE BY SUNDAY AFTERNOON. THE MAIN HIGH
WILL OVER THE AREA WEDNESDAY AND THURSDAY. ERGO...WINDS LESS THAN
10 KNOTS AND SEAS LESS THAN 2 FEET ARE ON TAP FOR NEXT WEEK. 18
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 72 90 73 91 / 40 60 30 50
BTR 75 92 76 92 / 40 60 30 50
ASD 76 89 76 89 / 50 60 30 50
MSY 78 90 77 90 / 50 60 30 50
GPT 78 90 77 90 / 50 50 30 50
PQL 77 89 75 90 / 50 50 30 40
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM SUNDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS
OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...AND MISSISSIPPI SOUND.
SMALL CRAFT ADVISORY UNTIL 10 AM SUNDAY FOR THE FOLLOWING ZONES:
AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM SUNDAY FOR THE FOLLOWING ZONES:
AND LAKE PONTCHARTRAIN AND LAKE MAUREPAS.
SMALL CRAFT ADVISORY UNTIL 7 AM SUNDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS
OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...AND MISSISSIPPI SOUND.
&&Hazardous weather outlook, Jul 25, 3:58 AM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 358 AM CDT SUN JUL 25 2010 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040- 046>050-056>070-MSZ068>071-077-080>082-260900- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL- PEARL RIVER-HANCOCK-HARRISON-JACKSON- 358 AM CDT SUN JUL 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT TIDES... A COASTAL FLOOD ADVISORY HAS BEEN POSTED FOR THE SOUTHEAST AND EAST FACING SHORES FROM NEAR BAY ST. LOUIS TO THE EAST BANK OF PLAQUEMINES PARISH. TIDES WERE RUNNING TWO FEET ABOVE NORMAL ALONG THE COAST OF HANCOCK COUNTY AND NEAR LAKE BORGNE. TIDES ARE LIKELY TO REMAIN ONE AND ONE HALF TO TWO FEET ABOVE NORMAL TODAY WHICH WILL RESULT IN MINOR FLOODING OF LOW LYING AREAS NEAR AND DURING HIGH TIDE LATER THIS MORNING AND THIS AFTERNOON. THUNDERSTORMS... ISOLATED THUNDERSTORMS EARLY THIS MORNING ARE EXPECTED TO BECOME SCATTERED TO NUMEROUS AT TIMES TODAY. THE MAIN THREATS FROM THUNDERSTORMS TODAY WILL BE CLOUD TO GROUND LIGHTNING AND BRIEF VERY HEAVY RAINFALL. A FEW OF THE STRONGER THUNDERSTORMS COULD ALSO PRODUCE WIND GUSTS AROUND 35 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS.... TROPICAL MOISTURE WILL REMAIN IN PLACE MONDAY THROUGH WEDNESDAY LEADING TO SCATTERED...MAINLY DIURNALLY DRIVEN THUNDERSTORMS THROUGH THE PERIOD. A DEEP LAYER OF HIGH PRESSURE WILL BUILD OVER THE AREA THURSDAY THROUGH SATURDAY WHICH WILL RESULT IN ONLY ISOLATED MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS. THE STRONGER THUNDERSTORMS EACH DAY MAY PRODUCE FREQUENT LIGHTNING STRIKES...GUSTY WINDS...AND LOCALLY HEAVY RAINFALL. DRIER CONDITIONS THURSDAY THROUGH SATURDAY WILL LEAD TO HOTTER TEMPERATURES WITH HIGHS EXPECTED TO RETURN TO THE MID 90S OVER MOST OF THE AREA. AFTERNOON HEAT INDICES WILL LIKELY RISE INTO THE 105 TO 110 DEGREE RANGE...AND HEAT ADVISORIES MAY BE REQUIRED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 22/TD
In the hours before
Special weather statement, Jul 25, 4:25 AM CDT, 34 minutes before
MSZ077-080-251015- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 425 AM CDT SUN JUL 25 2010 ...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHWEST AFFECTING PEARL RIVER COUNTY...HANCOCK COUNTY... AT 421 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 10 MILES NORTHWEST OF DIAMONDHEAD... OR ABOUT 16 MILES SOUTHEAST OF MCNEIL...MOVING NORTHWEST AT 20 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...MCNEIL AND CROSSROADS THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. !KUBINA!
Special weather statement, Jul 25, 4:51 AM CDT, 8 minutes before
LAZ058>060-251045- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 451 AM CDT SUN JUL 25 2010 ...CLUSTER OF STRONG THUNDERSTORMS MOVING SOUTHWEST AFFECTING ST. JOHN THE BAPTIST PARISH...ST. CHARLES PARISH...LAFOURCHE PARISH... AT 448 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS NEAR HAHNVILLE...OR ABOUT 3 MILES NORTHWEST OF BOUTTE...MOVING SOUTHWEST AT 10 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...DES ALLEMANDS...RACELAND...MATHEWS AND LOCKPORT THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 3:31 AM CDT | Coastal Flood Advisory | LIX | Saint Bernard | 7 hr |
| Jul 25, 5:08 AM CDT | Severe Thunderstorm Warning | LIX | Lafourche, Saint Charles, Saint John the Baptist | 52 min |
| Jul 25, 5:28 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Livingston, Saint James, Saint John the Baptist, Tangipahoa | 62 min |
| Jul 25, 5:41 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Charles | 44 min |
| Jul 25, 6:00 AM CDT | Special Marine Warning | LIX | 60 min | |
| Jul 25, 6:21 AM CDT | Severe Thunderstorm Warning | LIX | Iberville, West Baton Rouge | 54 min |
| Jul 25, 7:15 AM CDT | Tornado Warning | LIX | Washington | 30 min |
| Jul 25, 7:33 AM CDT | Flash Flood Warning | LIX | East Baton Rouge, Iberville, West Baton Rouge | 3 hr |
| Jul 25, 8:27 AM CDT | Flash Flood Warning | LIX | Washington | 69 min |
| Jul 25, 3:22 PM CDT | Heat Advisory | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Bernard and 6 more | 28 hr |
Nearby
Tornado Warnings in Louisiana, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.